# SDR C1HA200594011

- Difficulty date: November 25, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- Engine: Pwa JT8D17
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Cap
- Condition: Loose
- Location: Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT DFW, NR 1 ENGINE OIL QUANTITY INDICATED CONSTANT DECREASE OIL.  LANDED WITH 1.0 GALLONS OIL RETURNED DIRECT, UPON LANDING WITNESSED OIL LEAKING FROM COWLING.  FOUND OIL CAP NOT ENGAGED.  SERVICED ENGINE INSTALLED NEW OIL CAP REF 12-13-01.
